Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had pelvic reconstructive surgery with complete hysterectomy. Had UTI. Pain in kidney and blood in urine. What is going on?

In September I had total pelvic reconstructive surgery with a complete hysterectomy . Every 8 weeks since then I get a UTI that turn into a left sided kidney infection. I am treated with 250 mg of Cipro 3x a day for 14 dAYS BUT they keep returning. My left kidney gives me great pain and i have blood in my urine and my left leg/foot gets swollen. What is going on? I had a CT of the kidney which showed no stones.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Hi, many thanks for the query!
You need to do- Sr. creatinine, Sr. Uric acid, CBC, Urine (Routine & Microscopy), USG (KUB).
Take anti-spasmodics, pain killers, antibiotics with your doctor's opinion.
Drink plenty of water so that 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor